Posted this in my earlier thread but it seems to have been overlooked. I had cataract surgery recently (Nov and Dec 05), and was not completely happy with the outcome (-3.5 and -3.25)
I don't have the option of any further surgery as I
also have endothelial dystrophy. Last week I went to the optomotrist to order my new glasses and he was surprised at the prescription...he said he'd never seen one that high for a new cataract patient. He also commented that he could see "something" in one eye which he thought might be the beginning of a "secondary cataract" (I had noticed this blurriness from day one after the surgery but the surgeon said it would go away - it hasn't). I'm wondering now whether in fact it is to do with the reduced cells (would I have lost more cells during the cataract procedure and the surgeon didn't tell me??). If I DO develop a secondary cataract, is the YAG laser procedure going to put my corneas at even more risk? (This is something I neglected to ask my surgeon.) Thank you!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.